# SDR ZZDA2009405

- Difficulty date: December 15, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 993653473
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FUSELAGE STA 160 AT CENTER AREA, FLOOR SUPPORT HAS SURFACE CORROSION.  REPLACED FLOOR SUPPORT BRACKET FABRICATED PER REF DWG 9936534, MAT PO 1064860 & 3932140-2400.  INSTALLED REF B717 SRM 51-41-01.
